It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Accutane Dude,
I feel your pain and know what you were going through ( to some extent) Anyways I am posting to speak to you and ask you a couple questions. Right now I am on 60 mgs of Accutane (Its my second month, About 35 or 36 days into the treatment.) i had it pretty bad and still do but its (today) getting a little better. I am 19 and weigh 215-220 pounds and would like to know if you think I should go up in mgs. I want to but my doctor said something about him being a little worried because my cholesterol was a bit high but I figure it's only for a few more months so I will be fine and just eat healthy which I already am. Anyways I really want to up my dose and make sure that it never comes back . How can you make sure it never comes back. Also I am not using any moisturizers or lotions and the only time I clean my face is during the shower I let water run on it. Anyways thanks and good luck to you. Also did you stop using accutane in your second run? And why?
[QUOTE=LynX21]Hey Accutane Dude,
I feel your pain and know what you were going through ( to some extent) Anyways I am posting to speak to you and ask you a couple questions. Right now I am on 60 mgs of Accutane (Its my second month, About 35 or 36 days into the treatment.) i had it pretty bad and still do but its (today) getting a little better. I am 19 and weigh 215-220 pounds and would like to know if you think I should go up in mgs. I want to but my doctor said something about him being a little worried because my cholesterol was a bit high but I figure it's only for a few more months so I will be fine and just eat healthy which I already am. Anyways I really want to up my dose and make sure that it never comes back . How can you make sure it never comes back. Also I am not using any moisturizers or lotions and the only time I clean my face is during the shower I let water run on it. Anyways thanks and good luck to you. Also did you stop using accutane in your second run? And why?[/QUOTE]

I very much think you should increase your dosage. I weigh about 180 pounds and was on 120 mg!! I mean that was way too much but still i think increasing your dosage to 80 mg and then even maybe 100 mg later would be the best. 60 mg in my opinion is far too little. I would not worry about the side effects at all.

With regards to moisturizers it really depends on the person. Mine was so bad at one point i didn't even bother but if you must go in public i would recommend cetaphyl.

The reason i stopped was because my derm said there is a maximum amount of MG that your body can take before the accutane becomes ineffective. It was in the thousands or something i forget but there was a whole number. I guess i reached this and she wouldn't let me take it anymore because she said it would no longer benefit me anymore. She also said my skin would clear up even after the treatment, because when i went off it was still pretty bad. Well she was actually pretty right about that as my skin did start to clear up afterwards for the first time with the help of benzamycin cream.





All times are GMT -7. The time now is 03:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!